# SDR REXA2022011900026

- Difficulty date: December 16, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED BRACKET AT FS 581.00 BETWEEN STGR 26L AND STGR 27 IS CORRODED - REMOVED AND REPLACED MACHINED BRACKET AT FS 581.00 BETWEEN STR 26L AND 27 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
